# SDR AALA20090806TUL10

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0953005727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF AFT SIDE FRAME STATION 1309 L28L-L29R.  ACCOMPLISHED SPLICE REPAIR UNDER SRM 51-30-02.
